# SDR DALA2016112809283

- Difficulty date: November 27, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Location: Ventral Stair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VENTRAL STAIR STEPS 2, 3, 4, 5, 10, AND 12.   ALSO A BROKEN RETAINERS ON STEPS 3 AND 4. STEPS 3 AND 12 WERE REPLACED DUE TO CORROSION. CORROSION ON STEPS 2, 4,  AND 5 WERE REMOVED, THE RETAINERS ON STEPS 3 AND 4 WERE REPLACED.
